# SDR SWAA2012112809964

- Difficulty date: November 17, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Part number: 6550820
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE OF THE ACCESS PANEL 9124  L LEFT HORIZONTAL STABILIZER.  REPLACED PLATE OF THE ACCESS PANEL 9124L LEFT HORIZONTAL STABILIZER IAW SRM B737-500 51-10-02 ITEM 8 AND SRM 51-40-02.
